# SDR AALA2009021100092

- Difficulty date: January 29, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BETWEEN STATION 1178 AND STATION 1193 AT AFT CARGO BAY UNDER FLOOR.  AREA OF DISCREPANCY IS .24 INCH BY 4 INCHES WITH A DEPTH OF .049 INCH.  INSTALLED REPAIR STRAP DOUBLER PER ENGINEERING AUTHORIZATION MD80 53-005338 DATED 28 JAN 09
